01-23-2015, 04:06 PM   #1
*yvonne*
 
*yvonne*'s Avatar
 
Join Date: Jul 2014
Location: Glasgow, United Kingdom

My Support Groups:
Cold Sores

I have been getting cold sores 2-3 days after my injection and they take about 2 weeks to heal so I've had them for the past 8 weeks which is how long I've been on Humira. Does anyone else get these or did you get them and they got better? This latest outbreak has also caused flu like symptoms for a week. I have had top to toe muscle aches and have difficulty getting out of my chair. I am feeling so fed up just now as it seems to be one thing after the other and I don't know if there is an end in sight or if this is how my body is going to react permanently while on Humira

Any experiences anyone has had and wants to share would be great. Thank you
__________________

Mummy to two beautiful girls Age 3 & 1
Diagnosed July 2002
Currently on 25mg of prednisolone
Due to start Humira 24th Nov 2014
01-23-2015, 05:25 PM   #2
Beach bum
Senior Member
 
Beach bum's Avatar
 
Join Date: Jul 2012
Location: United Kingdom

My Support Groups:
I get them (less frequently now) on and up my nose. I know what you mean about the flu type symptoms that come with them and I used to feel quite depressed for a few days before it came out as well. It took me a while to realise the link. I now take vitamins especially vit D and juice every morning which seems to help.
I also have one of those antiviral creams on me at all times (the ones with Acyclovir in) which I whack on at even the slightest itch or tingle which seems to do the trick of keeping them at bay. Maybe you could get some to use after your injection before anything gets started?

Hope you find something that works for you soon.
__________________
Crohn's Diagnosed : 12/07/12
Been on : Budesonide (some relief but not enough).
Switching to : Azathioprine and started Infliximab 14/08/12
Juicing every morning.
Taking vitamin D spray
Multi vits & iron
And Probio 7 probiotic.
.

Being given a "drugs rest" from Aza - 17/9/14
01-23-2015, 05:54 PM   #3
*yvonne*
 
*yvonne*'s Avatar
 
Join Date: Jul 2014
Location: Glasgow, United Kingdom

My Support Groups:
Think I might go to the doctor and see if he'll give me the antiviral pills to help as I've been using the creams and they're not helping too much to be honest. I've started taking my vitamins again but I don't think I take a vit D will invest in that one too. Thanks for your help. I do feel rather depressed just now too it I just put that's own to dealing with not feeling well all the time but maybe there's a link to them too I'll keep an eye out for it next time or see if it improves over the next few days.
Reply

Thread Tools


All times are GMT -5. The time now is 02:56 AM.
Copyright 2006-2017 Crohnsforum.com